A 30-year-old female asked:
I took chateal the birth control pill, planned parenthood gave it to me, said I could take it whenever before or after my period. So I took it five days before my period. Time comes no period, but I have had cramping for two days now, is this normal?
1 doctor answer
Dr. Kevin Bernstein answered
9 years experience in Family Medicine
Hormone reset: In many women changing forms of birth control to include starting birth control pills for the first time, switching to pills from another method (IUD, capsule, etc.), etc., it can take several months for the body to get used to the hormones. As it gets used to these hormones, irregular periods can be common. Cramping could indicate a period. A home pregnancy test may be helpful in these cases.
Answered on Jul 5, 2018
90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:
People also searched for:
Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!